Incremental construction properties in dimension two-shellability, extendable shellability and vertex decomposability

Sonoko Moriyama, Fumihiko Takeuchi

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We give new examples of shellable, but not extendably shellable two-dimensional simplicial complexes. They include minimal examples that are smaller than those previously known. We also give new examples of shellable, but not vertex decomposable two-dimensional simplicial complexes, including extendably shellable ones. This shows that neither extendable shellability nor vertex decomposability implies the other. We found these examples by enumerating shellable two-dimensional simplicial complexes that are not pseudomanifolds.

Original languageEnglish
Pages (from-to)295-296
Number of pages2
JournalDiscrete Mathematics
Volume263
Issue number1-3
DOIs
Publication statusPublished - 2003 Feb 28

Keywords

  • Combinatorial topology
  • Enumeration
  • Extendable shellability
  • Incremental construction
  • Shellability
  • Vertex decomposability

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Incremental construction properties in dimension two-shellability, extendable shellability and vertex decomposability'. Together they form a unique fingerprint.

Cite this